Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Johnson, Robert"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Johnson, Robert (2004) A disproof of the Fon-der-Flaass conjecture. Combinatorics, Probability and Computing, 13 (2). pp. 195-201. ISSN 0963-5483

Johnson, Robert (2004) Long cycles in the middle two Layers of the discrete cube. Journal of Combinatorial Theory, Series A, 105 (2). pp. 255-271. ISSN 0097-3165

This list was generated on Mon Jan 24 11:23:32 2022 GMT.